# SDR DLM88060520

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 52,175 hours, 42,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Tail Cone
- Component: Tail Cone
- Component part number: 5940163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DELAMINATION/SPONGY APPEARS TO BE SKYDROL SOAKED.  REPLACED TAIL CONE DUE TO LIGHTNING STRIKE DAMAGE PER M/M 53-53-00-401-2 P/N INSTALLED 5940163-1.
